# SDR UHLA2014040700311

- Difficulty date: April 7, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 11,463 hours, 8,891 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SEAT TRACK Y+10.748 AT FRAME 84.  REPAIRED SEAT TRACK IAW  ETD2014-170-029369.
